The Annals of Mathematical Statistics

Escape Probability for a Half Line

Sidney C. Port

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 3 (1964), 1351-1355.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703294

Digital Object Identifier
doi:10.1214/aoms/1177703294

Mathematical Reviews number (MathSciNet)
MR166838

Zentralblatt MATH identifier
0134.34503

JSTOR
links.jstor.org

Citation

Port, Sidney C. Escape Probability for a Half Line. Ann. Math. Statist. 35 (1964), no. 3, 1351--1355. doi:10.1214/aoms/1177703294. https://projecteuclid.org/euclid.aoms/1177703294


Export citation